Doctor insights on:
Yogurt Gives Me Diarrhea
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
I have a sensitive stomach, have colitis and acid reflux, does eating greek yogurt give you diarrhea.
Not really: The resaoning behind that is that ogurt contains probiotics. The dairy part of the yogurt though can cause diarrhea in some people or aggravate it in others. Just take probiotics and skip the yogurt...As it is the probiotics that help. ...Read more
In general, it takes some time (15-30 minutes at least) for the diarrhea, loose bowel movement, bloating, and flatus (alone or in combination) to develop. Here is a video that explains lactose intolerance that should help you.
http://www. Laendo. Net/english/lactose-intolerance-31309766. ...Read more
My wife is on antibiotics which have caused a lot of diarrhea. What can we do to reduce this symptom? Already taking lots of yogurt.
Yes: Yoghurt has some lactose that has not fermented and lead to symptoms in people who have severe lactose intolerance. ...Read more
Can too much probiotic cause diarrhea? Today I've had a probiotic pill, a kombucha drink and yogurt. Then soon after the yogurt experienced "d"
Probiotics have not been shown to be beneficial, the commercial messages notwithstanding.
For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Drink enough water daily so that your urine is mostly colorless.
Practice safe sex.
Get HPV vaccine. ...Read more
Diarrhea returned 3weeks after taking clindamycin for 5 days. Yogurt (probiotics) made diarrhea better. Possible in the case of c difficile colitis?
Clostridium: CDiff does have a significant relapse rate. It has to be 100% liquid in order for the lab to process the sample. Young people can tolerate symptoms much more than the elderly or ill and therefore tend to go on with the infection a lot longer before seeking treatment. It may resolve spontaneously. But better if you go to your primary, ID or GI doctor. Avoid clindamycin in the future. ...Read more
How to overcome antibiotic induced diarrhea? Some say eat yogurt others say avoid dairy. What to do? My tummy is unhappy!
Stop the antibiotic: The most obvious suggestion is stop the antibiotic that is causing the diarrhea- easier said than done. The reason for abx induced diarrhea is that the drug kills not just bad germs in your body, but alsosome of the good ones, resulting in gut imbalance of bacteria. Both the suggestions made to you are helpful - the culture in yoghurt has already broken down the lactose so it's ok to eat it. ...Read more
I've had diarrhea for about five days now. Nothing else besides an upset stomach. Should I go to the dr? I've ate yogurt now helping.
Probably viral: And if getting better with yoget give it a couple of more days and if not better see your doctor. Stay hydrated. ...Read more
How do I know if I'm lactose intolerant? I drink milk, eat cheese and yogurt. I usually have diarrhea right after. Zero dairy and I'm constipated.
Lactose free milk: Drink lactose free milk and your problem is solved ...Read more
How to stop ABX associated diarrhea in 4 y/o? He's taking probiotics and eating yogurt. Amoxicillin is for strep. 3rd day of ten, very loose stools
I'm on azithomycin. I've had bad diarrhea. But now I'm having vaginal irritation. Could it be a yeast infection? I'm eating 12 oz of yogurt per day.
I believe my son has good poisoning from yogurt that was left in hot car. He has stopped vomiting for 2 days but now has bloody stool. No diarrhea.?
Blood in stool can: Be various things. If associated with cramps & diarrhea, esp if fever, it could be infectious colitis and he should be seen urgently in ED or urgent care. If stool was fairly large and formed with blood at the end, he might have a fissure from over stretching the anus. If he is now eating normally and looks good, it is not urgent, but he should still be seen by his doctor soon. ...Read more
I'll be taking the Rx Clindamycin for a tooth/gum infection. What is the best way to avoid the diarrhea and stomach upset from this (yogurt?)?
Good probiotics &...: Clindmycin is an excellent choice for dental infections. While there is some risk of C.dificile, other antibiotics can cause that as well. I advise you take Sacchromyces boulaardi (sold as Florastor) and Culturelle, both widely available in pharmacies, both during and for 2 weeks after your Clindamycin. Also avoid sugar and simple starches while taking antibiotics as well. ...Read more
I'm not lactose intolerance, fine with milk n cheese etc. But I get severe diarrhea and stomach cramp 1-2 hrs after eating Greek yogurt. Why is that?
Greek yougurt: And GI symptoms. There must be something in the yogurt that you are sensitive to. Please read the label and see what's in it as a flavoring, coloring, preservative, etc. Consider eating a different brand or non-Greek yogurt. Peace and good health. ...Read more
Help define problem: First define the problem (does he have soft or frequent stool?), circumstances under which diarrhea developed (malabsorption, pancreatic maldigestion, food intolerances, stressful times, exposure to ill individuals, food poisoning, ischemic gut, inflammatory colitis, etc.), severity (stool volume, dehydration, blood, night-time awakening, weight loss), ; duration. The "cure" depends on diagnosis. ...Read more
Depends: The answer depends on the cause. If you have severe viral gastroenteritis, you want to "starve the virus" and push clear liquids for 18-24 hours, than slowly increase soft foods/"brat" like diet. The cause od the diarrhea needs to be diagnosed and should be treated appropriately before simply eating. Good luck. ...Read more
My son is 4 and started with diarrhea since a day ago I gave him baby percy it made it worst what can I give him?
Fluids: Usually we do not recommend medication for diarrhea in children. Most of the time, this is due to a viral illness and will pass without treatment. He needs plenty of fluids, mostly water or Pedialyte, so he does not get dehydrated. If he starts vomiting, runs a fever, has pain, or has blood in the stool, or if his diarrhea is not better in 2-3 days, see a doctor. Good luck! ...Read more
- Talk to a doctor online
- Gatorade gives me diarrhea
- Drinking water gives me diarrhea
- Fluids give me diarrhea symptoms
- Everything i eat or drink gives me diarrhea
- Can stool softeners give me diarrhea?
- Why does red meat give me diarrhea?
- Metformin gives me diarrhea every day
- Glyburide gives me diarrhea every day
- Beer gives me diarrhea